Hi Doctor Rassman!
Thanks for your great and informative site.
I am an 18 year old male with no signs of hair loss and a very thick head of hair. However I recently have noticed that I may have a very mild case of dandruff. I want to begin treating it right away in order to catch it before it gets worse and I have heard the great effects of Nizoral 1% on treating dandruff and even speculation that it may actually help with hair loss.
I just want to know if there is any chance that using the recommended dose of Nizoral 1% for my dandruff will ACTUALLY CAUSE HAIRLOSS? because of the chemical ketoconazole in it? Or is it perfectly fine to use for the recommended period of time?
Thank you I value your opinion and look forward to your response!
I would doubt that Nizoral would cause hair loss. I’ve not heard/read any reports of actual loss from this shampoo. Some believe that ketoconazole, the active ingredient in Nizoral, helps stimulate hair growth, but I’m not convinced until I can find more scientific studies on this.